# SDR AALA202404294165

- Difficulty date: April 19, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 66,199 hours, 33,224 cycles
- Engine: Cfmint CFM565B4P
- Engine time: 59,749 hours, 33,886 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Hmu
- Part number: 1348M79P10
- Part serial: 12226113
- Condition: Leaking
- Location: Lt Engine
- Part time: 58,735 hours, 27,701 cycles
- Component: Engine, Cfmint
- Component part number: 1887M10G03
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E, A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT RETURNED TO SAL DUE TO THE FLIGHT CREW REPORTING A LEFT ENGINE COMPRESSOR VANE FAULT MESSAGE DISPLAYED  AND THE #1 ENGINE BEGAN TO ROLL BACK WITH NO ASSOCIATED STALL. THE CREW REDUCED POWER TO IDLE AND THE EGT WAS STILL IN THE NORMAL RANGE, ABOUT 20-30 SECONDS LATER THE CREW REPORTED A #1 ENGINE SENSOR FAULT. AT APPROXIMATLEY 5000 FEET DURING APPROACH INTO SAL THE CREW NOTICED THE EGT HAD INCREASED TO 900 DEGREES AND WAS SLOWLY CLIMBING. THE FLIGHT CREW SHUT DOWN THE #1 ENGINE BEFORE THE EGT WENT INTO THE RED. THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND FUEL LEAKING OUT OF ELECTRICAL CONNECTORS HJ7 AND HJ8 ON THE HYDROMECHANICAL UNIT (HMU) ON THE #1 ENGINE. MAINTENANCE REPLACED THE HYDROMECHANICAL UNIT (HMU) PER TASK CARD 26L40073007.  ** (CLOSED)
